# SDR UIEA2018121902882

- Difficulty date: December 15, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,507 hours, 21,147 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING WOULD NOT START. OPS CHECKED IAW FIM AD AMM 49-11-00. OPS CHECKED GOOD.
